Open Access
April 1997 Minimax linear estimation in a white noise problem
Linda H. Zhao
Ann. Statist. 25(2): 745-755 (April 1997). DOI: 10.1214/aos/1031833671


.Linear estimation of $f(x)$ at a point in a white noise model is considered. The exact linear minimax estimator of $f(0)$ is found for the family of $f(x)$ in which $f'(x)$ is Lip (M). The resulting estimator is then used to verify a conjecture of Sacks and Ylvisaker concerning the near optimality of the Epanechnikov kernel.


Download Citation

Linda H. Zhao. "Minimax linear estimation in a white noise problem." Ann. Statist. 25 (2) 745 - 755, April 1997.


Published: April 1997
First available in Project Euclid: 12 September 2002

zbMATH: 0879.62033
MathSciNet: MR1439321
Digital Object Identifier: 10.1214/aos/1031833671

Primary: 62G07
Secondary: 62C25 , 62G20

Keywords: Density estimation , Epanechnikov kernel , linear minimax estimation , White noise model

Rights: Copyright © 1997 Institute of Mathematical Statistics

Vol.25 • No. 2 • April 1997
Back to Top